# SDR UPS05M44678

- Difficulty date: June 7, 2005
- Submitted: June 8, 2005
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Damaged
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR DAMAGED ON LANDING (FIRE).
